| Catalog Number |
50000000E |
| Medical Device Problem Codes |
Failure to Pump (1502); Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the arctic sun device failed calibration error 80 (water check time out - unable to reach calibration temperature).Expected value was 6, actual value was 30.Per wo notes, during testing the device would not cool.Chiller temperature (t4) was 3.9, mixing pump command (mpc) was 100 percentage.Failed mixing pump.